MAUDE Adverse Event Report: CAREFUSION ALARIS PUMP MODULE ADMINISTRATION SET; SET, ADMIN, INTRAVASCULAR.

CAREFUSION ALARIS PUMP MODULE ADMINISTRATION SET; SET, ADMIN, INTRAVASCULAR.
Model Number 11607704
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The affected product has been received and the investigation is pending.A follow up report will be submitted once the failure investigation has been completed.Although requested, additional information was not provided.
 
Event or Problem Description
The customer received the iv tubing set from staff with no information, and reported that there was an unspecified iv tubing set issue.When the product was sent to bd for investigation and received, it was then noted that the tubing set had a tear and was labeled "cracked." the tubing set also was labeled "amio" which is most likely an amiodarone infusion.There was no report of consequence or impact to a patient from any event involving the product.No further information was provided.
 
Additional Manufacturer Narrative
The customer returned product with an unspecified iv tubing issue.The sets were visually inspected for kinks, incomplete bonding engagements, holes/tears in the tubing or damages to the components.Visual inspection noted a small tubing tear on the tubing 25.5 inches above the primary set¿s distal smartsite.The tear site was jagged and uneven and was measured to be 0.003 inches in length.No other damages, tool marks, or anomalies were observed.Functional testing confirmed leaking from the tubing tear.A device history record could not be performed due to no lot number was provided by the customer.The root cause of the tear could not be determined.
 
Event or Problem Description

Brand Name
ALARIS PUMP MODULE ADMINISTRATION SET
Common Device Name
SET, ADMIN, INTRAVASCULAR.
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key10158278
Report Number9616066-2020-01918
Device Sequence Number16968965
Product Code FPA
UDI-Device Identifier10885403228001
UDI-Public10885403228001
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K944320
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 06/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number11607704
Device Catalogue Number11607704
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/02/2020
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/16/2020
Supplement Report FDA Received Date08/31/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
(3)CUROS CAPS, TD UNKNOWN